MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. Seeker; Support Catheter

BARD PERIPHERAL VASCULAR, INC. Seeker; Support Catheter
Catalog Number SK9035M
Medical Device Problem Codes Detachment of Device or Device Component (2907); Material Deformation (2976)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/11/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using the seeker catheter.During the procedure, the catheter was allegedly separated into two pieces.Furthermore, open surgery was performed to remove the part of the catheter that broke off in the patient.The current status of the patient is unknown.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using a seeker catheter.During the procedure, the tip of the catheter split and separated into two pieces, with a portion becoming lodged in the patient.Furthermore, open surgery was performed to remove the part of the catheter that broke off in the patient.The current status of the patient is unknown.
 
Event or Problem Description
On (b)(6)2026, a patient underwent a recanalization procedure using a seeker catheter.During the procedure, the tip of the catheter split and separated into two pieces, with a portion becoming lodged in the patient.Furthermore, open surgery was performed to remove the part of the catheter that broke off in the patient.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: received one seeker crossing support catheter.Upon visual evaluation, the seeker crossing support catheter was received in two segments.Segment one consists of the catheter hub and strain relief.A complete circumferential break was noted on the stretched catheter shaft portion at the distal end.Segment two consists of the remaining catheter shaft.A complete circumferential break was noted on the proximal end of the catheter shaft that was noted to be stretched.The distal tip of the catheter shaft segment was noted to be deformed.No other anomalies were observed.Due to complaint received in two segments, no functional testing was performed.Therefore, the investigation is confirmed for the reported detachment of device or device component as the catheter was received in two segments.Also, the investigation is confirmed for the identified material deformation as the distal tip of the catheter shaft segment was noted to be deformed.A definitive root cause for the reported detachment and identified deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: this supplemental report is submitted to correct an error in the previously submitted reports.The initial mdr and supplemental report 1 listed an incorrect manufacturing location (g1).The correct manufacturing location for this device is futurematrix interventional.No new event information is being reported in this supplement.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: received one seeker crossing support catheter.Upon visual evaluation, the seeker crossing support catheter was received in two segments.Segment one consists of the catheter hub and strain relief.A complete circumferential break was noted on the stretched catheter shaft portion at the distal end.Segment two consists of the remaining catheter shaft.A complete circumferential break was noted on the proximal end of the catheter shaft that was noted to be stretched.The distal tip of the catheter shaft segment was noted to be deformed.No other anomalies were observed.Due to complaint received in two segments, no functional testing was performed.Therefore, the investigation is confirmed for the reported detachment of device or device component as the catheter was received in two segments.Also, the investigation is confirmed for the identified material deformation as the distal tip of the catheter shaft segment was noted to be deformed.A definitive root cause for the reported detachment and identified deformation could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G1, g3.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Seeker
Common Device Name
Support Catheter
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Futurematrix Interventional
1605 enterprise street
athens AZ 75751
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key25369967
Report Number2020394-2026-01433
Device Sequence Number10655248
Product Code DQY
UDI-Device Identifier00801741067952
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSK9035M
Device Lot Number93VK0064
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/28/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Supplement Date Received by Manufacturer08/03/2026
09/21/2026
Initial Report FDA Received Date06/03/2026
Supplement Report FDA Received Date08/06/2026
09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown